# SDR UALA2012100505658

- Difficulty date: October 3, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 78,554 hours, 22,716 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 377
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ELECTRICS DROPS OFF-LINE WITH LOAD.  APU DROPS OFF LINE.  REPLACED APU GENERATOR PER AMM, OPS CHECK GOOD.  RAN APU WITH ALL HYDRAULIC, ALL PACKS ON.  STARTED ENGINE AT GATE RAN APU FOR ONE HOUR.  OPS CHECK GOOD.
